Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Skin Has Gotten Pretty Dry...


Day 17 of Zithromax. Still dealing with bad hormonal acne.

Also, my skin has been dealing with a lot of dryness lately. There are several things that could be the reason for this, but who knows which is the real factor.

1) A week ago I started using Epiduo again, after having been off of it for more than a month. I'm thinking that my skin has to adjust to it again?

2) I've been using Clindamycin for maybe 10 days now, and at first I was saying "Yeah! My skin seems to be clearing up! Sure, it's a little red, and a little dry too, but my skin will adjust!" WELP.

You know, my hands have also been affected by this dryness. I actually have a small scab on one of my knuckles from my skin having cracked and bled from being so dry. So, maybe the weather could be contributing to this too.

When I wake up in the morning and have a look at my face, the sides of my nose are so dry I can see skin peeling off. When I wash with my Neutrogena Cream Cleanser, it BURNS.

So, who knows. I guess I should stop applying Epiduo and Clindamycin to my nose, but I have dry spots everywhere, really.

Ahh, it's been about 12 days since I last updated on my acne.

On another note, I've started school again! I mentioned on my previous post that I was looking to get a BB cream. Well, I got one, and I'm not too thrilled. It's Rimmel London's BB Cream, and it does offer some decent coverage for $6, but since my skin is so dry, it emphasizes the dry spots and looks pretty cakey on me. Not to mention, I think it may be another reason I started breaking out pretty badly again..

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now